m+Medelevator.RU
← Поиск публикаций
International journal of STD & AIDS · 2022

Doravirine/tenofovir disoproxyl fumarate/lamivudine-induced alopecia: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cattaneo Dario, Riva Agostino, Poloni Andrea, Carrozzo Giorgia, Gervasoni Cristina

Аннотация

We report here a case of alopecia probably caused by the fixed dose combination of doravirine/tenofovir disproxil fumarate/lamivudine (DOR/TDF/3TC) in a 46-year-old male living with HIV, previously treated with tenofovir disproxil fumarate and lamivudine-containing antiretroviral combinations. After having excluded other causes of hair loss such as sexually transmitted disease or drugs associated with alopecia, as well as poor immune-virologic conditions (i.e. low CD4+ cell count and/or high HIV viral load), a toxic effect of doravirine might be hypothesized. DOR/TDF/3TC was immediately stopped and rilpivirine plus tenofovir alafenamide fumarate/emtricitabine was started. Four weeks after changing the antiretroviral regimen, the patient reported signs of hypopigmented hair regrowth. The association between the episode of alopecia and DOR/TDF/3TC was scored as probable according to the Naranjo causality scale. We concluded that alopecia was probably related to DOR but whether it is self-limiting, cannot be predicted at this stage.

Предметные рубрики MeSH